Yıl 2015, Cilt 17, Sayı 17, Sayfalar 180 - 187 2015-06-01

SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX

Yan Pan [1] , Rong Li [2] , Guangjun Zhu [3]

181 186

Spanning tree, simplicial complex, f-vector, h-vector, Hilbert series
Konular
Diğer ID JA22JA53HY
Dergi Bölümü Makaleler
Yazarlar

Yazar: Yan Pan

Yazar: Rong Li

Yazar: Guangjun Zhu

Bibtex @ { ieja266219, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {180 - 187}, doi = {10.24330/ieja.266219}, title = {SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX}, key = {cite}, author = {Pan, Yan and Li, Rong and Zhu, Guangjun} }
APA Pan, Y , Li, R , Zhu, G . (2015). SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX. International Electronic Journal of Algebra, 17 (17), 180-187. DOI: 10.24330/ieja.266219
MLA Pan, Y , Li, R , Zhu, G . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX". International Electronic Journal of Algebra 17 (2015): 180-187 <http://dergipark.gov.tr/ieja/issue/25194/266219>
Chicago Pan, Y , Li, R , Zhu, G . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX". International Electronic Journal of Algebra 17 (2015): 180-187
RIS TY - JOUR T1 - SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX AU - Yan Pan , Rong Li , Guangjun Zhu Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266219 DO - 10.24330/ieja.266219 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 180 EP - 187 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266219 UR - http://dx.doi.org/10.24330/ieja.266219 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX %A Yan Pan , Rong Li , Guangjun Zhu %T SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266219 %U 10.24330/ieja.266219
ISNAD Pan, Yan , Li, Rong , Zhu, Guangjun . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON VERTEX". International Electronic Journal of Algebra 17 / 17 (Haziran 2015): 180-187. http://dx.doi.org/10.24330/ieja.266219